# SDR SWAA2023062757372

- Difficulty date: June 8, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL CLIP LOCATED AT STATION 500H RBL 24; BELOW THE RIGHT HAND TRANSITION ANGLE HAS EVIDENCE OF CRACKS AT FASTENER HOLE.<[01] REMOVED AND REPLACED INTERCOSTAL CLIP PER SRM 51-10-02;AND SRM 51-40-02;[02] REMOVED AND REPLACED INTERCOSTAL CLIP PER SRM 51-10-02;AND SRM 51-40-02;[03] VERIFIED C/A # 2 : LIEM DANG (TECHNICIAN); 09-JUN-2023 00:26 UTC REMOVED AND REPLACED INTERCOSTAL CLIP PER SRM 51-10-02;AND SRM 51-40-02
